Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some explicit polynomial approximations in the complex domain
HTML articles powered by AMS MathViewer

by T. J. Rivlin PDF
Bull. Amer. Math. Soc. 73 (1967), 467-469
References
  • S. Ja. Al′per, Asymptotic values of best approximation of analytic functions in a complex domain, Uspehi Mat. Nauk 14 (1959), no. 1 (85), 131–134 (Russian). MR 0104826
  • Günter Meinardus, Approximation von Funktionen und ihre numerische Behandlung, Springer Tracts in Natural Philosophy, Vol. 4, Springer-Verlag, Berlin-New York, 1964 (German). MR 0176272, DOI 10.1007/978-3-642-85646-4
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 467-469
  • DOI: https://doi.org/10.1090/S0002-9904-1967-11785-3
  • MathSciNet review: 0212193